# SDR DALA1036489855

- Difficulty date: November 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1068-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, AFT CARGO BETWEEN STA 1068 & 1088, L29L SPLICE CRACKED.  R & R CRACKED SPLICE IAW SRM 51-30-5.
